Format

Send to

Choose Destination
See comment in PubMed Commons below
J Pediatr. 1996 Feb;128(2):279-81.

Cisapride-induced long QT interval.

Author information

1
Lillie Frank Abercrombie Section of Pediatric Cardiology, Department of Pediatrics, Baylor College of Medicine, Houston, Texas, USA.

Abstract

A 2-month-old infant with gastroesophageal reflux was treated with cisapride. Bradycardia developed and an electrocardiogram revealed 2:1 atrioventricular conduction and a prolonged QT interval. After cessation of cisapride therapy, both the rhythm and the QT interval returned to normal. Prolonged QT interval during treatment with cisapride may occur in children as in adults.

PMID:
8636830
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center